Acta Mathematica, 1939, Volume 70

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Flächenprobleme der Variationsrechnung bei fester und variabler Begrenzung und für geschlossene Flächen

Michael Kerner Warschau

TBD mathscidoc:1701.33887

Acta Mathematica, 70, (1), 1-55, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Konvexe Lösung der Funktionalgleichung 1/$f(x+1)=xf(x)$

Anton E. Mayer Wien

TBD mathscidoc:1701.33888

Acta Mathematica, 70, (1), 57-62, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Some general developments in the theory of functions of a complex variable

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.33889

Acta Mathematica, 70, (1), 63-163, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 455 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Regular and semi-regular positive ternary quadratic forms

Burton W. Jones Princeton, N. J., U.S.A. Gordon Pall Montreal, Canada

TBD mathscidoc:1701.33890

Acta Mathematica, 70, (1), 165-191, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Entwicklungssätze aus der Theorie der zweiten Variation

Ernst Hölder Leipzig

TBD mathscidoc:1701.33891

Acta Mathematica, 70, (1), 193-242, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur les cycles des substitutions

Jacques Touchard Paris

TBD mathscidoc:1701.33892

Acta Mathematica, 70, (1), 243-297, 1939.12
[ Download ] [ 2017-01-08 20:31:13 uploaded by actaadmin ] [ 437 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved